# SDR AALA201710119043

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 15,274 hours, 2,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 14WL FAILED THE BATTERY TEST.  REPLACED IAW BATTERY IAW AMM 33-51-38.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
